$7.99 when purchased online
Target Online store #3991
About this item
Highlights
- Packaging may vary. Same trusted quality
- Dual action NSAID pain relief tablets
- Contain both acetaminophen and ibuprofen
- Provide temporary relief from minor aches
- Pack includes 72 caplets
Description
Get relief from various aches with the help of these Dual Action Pain Relief Acetaminophen and Ibuprofen Tablets from up&up™. This pain relief medicine combines 250mg acetaminophen and 150mg ibuprofen to offer up to 8-hour pain relief. This pack includes 72 coated caplets that provide relief from minor pains associated with headache, toothache, backache, menstrual cramps, muscular aches, as well as minor pain from arthritis.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen, Contains Pain Reliever
Product Warning: Consult a doctor if you have liver disease, Contains Acetaminophen, contains ibuprofen, do not use if you have kidney disease
Active Ingredient Strength Value: 250 Milligrams
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 72
TCIN: 87392326
UPC: 311673924754
Item Number (DPCI): 094-01-0162
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
acetaminophen 250.0mg ibuprofen (nsaid*) *nonsteroidal anti-inflammatory drug 125.0mg
Purpose
Pain reliever Pain relieverUses
Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps muscular aches minor pain of arthritisDirections
Directions do not take more than directed adults and children 12 years and over take 2 caplets every 8 hours while symptoms persist children under 12 years ask a doctor do not take more than 6 caplets in 24 hours, unless directed by a doctorOther information
Other information read all warnings and directions before use. Keep carton. store at 20-25°C (68-77°F) avoid excessive heat above 40°C (104°F)Inactive ingredients
colloidal anhydrous silica, corn starch, croscarmellose sodium, glyceryl dibehenate, hypromellose, microcrystalline cellulose, polydextrose, povidone, red iron oxide, titanium dioxide, triacetin, yellow iron oxide.
Shipping details
Estimated ship dimensions: 5 inches length x 3 inches width x 3 inches height
Estimated ship weight: 0.14 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Ways to Shop
- Health Brands
- Medicines & Treatments FSA & H...
4.7 out of 5 stars with 118 reviews
quality: 5 out of 5
value: 5 out of 5
100% would recommend
9 recommendations
get this instead
5 out of 5 stars
Thumbs up graphic, would recommend
CSC1995 - 3 months ago, Verified purchaser
Literally the same as the name brand but a bit cheaper
Great medicine
5 out of 5 stars
Thumbs up graphic, would recommend
Sarah F - 4 months ago, Verified purchaser
This medicine works exactly the same as the brand name for half the price
Tylenol who?!
5 out of 5 stars
Thumbs up graphic, would recommend
Mia - 4 months ago, Verified purchaser
Same as the big name brand at a reasonable price. Works great!!
Good pain reliever
5 out of 5 stars
Thumbs up graphic, would recommend
Moxcutter - 4 months ago, Verified purchaser
This works just as well as the name brand for only half the price.
Great for after birth
5 out of 5 stars
Thumbs up graphic, would recommend
targetprincess - 5 months ago, Verified purchaser
Worked great for after birth contractions and pain. Definitely recommend instead of the usually switching between Motrin and Tylenol, this is both! Saves a lot of time.
Safe for AGS
5 out of 5 stars
Thumbs up graphic, would recommend
TargetShopper99 - 5 months ago, Verified purchaser
Fellow AGS sufferers: I've tried these and no reaction. Works great.
godsend
5 out of 5 stars
Thumbs up graphic, would recommend
miss lizzy grant - 1 year ago, Verified purchaser
works just as well as the original. i like to save money :)
Works just as well as namebrand
5 out of 5 stars
Thumbs up graphic, would recommend
DogMom - 1 year ago
This product is comparable to the high priced name brand alternative. Only 2 and I feel better in 45min!
No more cramps!
5 out of 5 stars
Thumbs up graphic, would recommend
EmJay - 1 year ago, Verified purchaser
This is the only pain medication that gives me relief from menstrual cramps. I used to use Midol and Pamprin, but they tend to contain caffeine and they used to keep me up at night. I wish I would have found these sooner.